MathSciNet Relay Station
MathSciNet bibliographic data
MR2012671 92D25 (60B12 60F17 60J80 92D15)
Sagitov, Serik Convergence to the coalescent with simultaneous multiple mergers. J. Appl. Probab. 40 (2003), no. 4, 839–854.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 12:48:18 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=bcc4b735af9b59227eb31fa8f915e56a; path=/; expires=Wed, 11-Jun-2031 12:48:18 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 592 WmF~t zxm8wM܋MTͭhwЪRCaIgZ:]yfZ?. o?R%a~}7jZJnI+}LE6"Bu /Z1ghYa%0J.kAlѕ6vzh X4fsj)rέ)Z/POBt$RfFsWO2x9Q)҇} OֺKt. Z4 wZNLI.<\ݮe#a!"I \)нI UwYnJ)KۤBrd d1ضYs# 0:l0PR 741iIsɖDɎGL"99Šk/bQ5Mvx]NnOz/nWNx0wCp .YOҷe$FRfX1ZYplLҍt1V冄 jR{YFJ昋73-۱sJo^`k_/-I1$oQv0 d6MbR!uFj$H K) lu~ƃ`62< <93(5I [h>|agefFjs*TVʝG\HPz'tmjϛDKL/4Gvb!7f;qLKC5]fzn@'"d/0/\ulيCWX,\>J0+wu 0